Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
06/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that upon delivery of the light adjustable lens (lal, sn (b)(6), +18.0d) into the patient's eye, a posterior capsule tear was noted.An anterior vitrectomy was performed, and the lal was placed in the sulcus.Rxsight's first awareness of this event was on 06/13/2024.